# SDR DALA2024083008580

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 75,525 hours, 9,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 STRINGER DAMAGE FOUND BELOW SKIN DENT FWD OF L2 DOOR AT FR30, STR 27L. CORRECTIVE ACTION: COMPLIED WITH ER/A 620502-14 PRI REV 0 AND PRI REV 1 AND FINAL ER/A 620502-14 REV ORIGINAL. (0529200)
